# SDR DALA2024101510100

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION EXTERNAL SKIN LOC. FR 69 TO FR 70 BTW STR 31 TO STR 32 RH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC. FR69 TO FR70 BTW STR31 TO 32 RH SIDE AT LOWER FUSELAGE AS PER A319 SRM 53-41-11-300-004. (0608514)
